# SDR UALA2012061403266

- Difficulty date: June 14, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,515 hours, 9,777 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL K SEAT LIGHT ROW 25 RIGHT INOP.  REPLACED LIGHT ASSY.
